# SDR HEEA080242

- Difficulty date: June 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 2,853 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001109
- Part serial: A186
- Condition: Delaminated
- Location: Main Rotor
- Part time: 2,563 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON BOTTOM OF BLADE NEAR TRIM TAB.
